In February I started taking 150mg of wellbutrin daily. This dose was recently increased to 150mg twice daily. In the first few months of taking 150mg daily, I lost roughly 10-15lbs. Will the increased dose of 150mg twice daily result in even more weight loss?
22 Jul 2010
Weight loss is a side effect with 28% of people taking Wellbutrin - loss of appetite, nausea, and vomiting -- all of which may contribute to weight loss. Often, these side effects go away with time. However, you should talk to your doc/pharmacist who prescribed the dose if these side effects do not go away. Also, since weight gain can be a symptom of depression, treating the depression can lead to weight loss.
If you are experiencing too much weight loss with Wellbutrin, be sure to talk to your doc/pharmacist, increase of dose will not double the weight loss.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Wellbutrin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take Celexa 20mg daily and my doctor added Wellbutrin XL 150mg daily for lack of motivation and energy. I've been on the Wellbutrin XL for 3 ...
1 answer • 29 Mar 2010
He is to take 150mg for 7days then his dose increases to 300mg daily. He was diagnosed with depression and is desperately trying to quit smoking as ...
5 answers • 6 Jul 2010
I've been taking WellbutrinXL 150mg daily for 6 months (with Celexa 20mg) and its great. I've lost weight, have more motivation and energy ...
1 answer • 17 Aug 2010
I have been taking Wellbutrin and I am scared of weight gain. I was wondering if anyone has ever raised their dose and they lost weight more quickly ...
1 answer • 23 Mar 2012
I started Wellbutrin SR (generic) 3 weeks ago to stop smoking. First week was 1x dose of 150mg in the morning. Second week I started 2x a day; first ...
3 answers • 12 Nov 2012